# SDR DALA2015033102512

- Difficulty date: March 24, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 845-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD UPPER CORNER OF WINDOW RING PAN, STA Y= 845 AND Y=927 CABIN PAX LT SIDE.  AREA WAS REPAIRED IAW SRM 53-05 PAR 139, 51-10-2, 51-10-3 PAR 14 & 21, 51-30-2, 51-30-5 & ER/A 487747-14MA, REV ORIGINAL.
